Information Journal Paper
APA:
CopyDORBIDI, HAMID REZA, & ALIKHANI, SAEID. (2020). A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING. JOURNAL OF ALGEBRAIC SYSTEMS, 7(2 ), 143-154. SID. https://sid.ir/paper/268358/en
Vancouver:
CopyDORBIDI HAMID REZA, ALIKHANI SAEID. A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING. JOURNAL OF ALGEBRAIC SYSTEMS[Internet]. 2020;7(2 ):143-154. Available from: https://sid.ir/paper/268358/en
IEEE:
CopyHAMID REZA DORBIDI, and SAEID ALIKHANI, “A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING,” JOURNAL OF ALGEBRAIC SYSTEMS, vol. 7, no. 2 , pp. 143–154, 2020, [Online]. Available: https://sid.ir/paper/268358/en